Login      Sign Up
 

Q. There are red patches on the tongue. Why?


Image: There are red patches on the tongue.  Why?

Hello doctor,

I have my niece with red islands or patches on the tongue surface. Her age is 23 months. This is there for the past one year.


Related Questions:
Is it fine to take Ovares Plus to conceive?
What are the black dots on the tongue of a 6 year old kid?
I feel lethargic and sleepy after lunch. Will taking multivitamins help?
 

Dr. Amit Modi
MBBS., MD (PEDIATRICS
Child Health, Paediatrics

Hello,

Welcome to icliniq.com.

These patches are related to vitamin B deficiency and gastric discomfort. Sometimes, they also have superadded infection of bacterial or fungal origin. I would advise you to start a Multivitamin syrup, deworm the child and apply Candid mouth paint for 4 to 5 days.


Treatment plan:

Syrup A to Z 5 ml once daily for 30 days, syrup Zentel 10 ml single Stat dose, Enterogermina suspension 5 ml twice daily for three days. Candid mouth paint local application for 4 to 5 days.

 

Thank you doctor,

Any prevention for dishes and sweets or what has to be done?

 

Dr. Amit Modi
MBBS., MD (PEDIATRICS
Child Health, Paediatrics

Hi,

Welcome back to icliniq.com.

Avoid spicy food, cold drinks and ice cream, chocolates for some days.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Is it fine to take Ovares Plus to conceive?
Query: Hi doctor, I am trying to conceive for the last four months. I have consulted my gynecologist and she found that I am having PCOS. She suggested me to take Ovares plus. Is it fine to take?  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Ovares tablet is a multivitamin with few antioxidants. This is usually prescribed as an added adjuvant tablet along with other medication. Most of the infertility specialists will prescribe some or the other antioxidant and multivitamin tablets. These antioxidant...  Read Full »
 
What can cause black spots on the tongue?
Query: Hello doctor, I am having black spots on the tongue. What might be the cause for it?  Read Full »
Dr. Subha
Dentist

Answer: Hi, Welcome to icliniq.com. Black spots on the tongue might be due to: Hyperpigmentation of the tongue (present since birth) for which you need not worry. Exposure to any chemicals. Tongue piercing. Scar due to any oral surgical procedures. An initial stage of a condition called hairy tongu...  Read Full »
 
My vitamin B12 is high. How can I lower it?
Query: Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high. How can I lower it? I am afraid of this. Please help me.  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Kindly provide me any other clinical complaint if you have. Kindly mention whether you have taken any vitamin B12 supplement or tablet or injection? Attach your all reports to give more comment. Usually, liver disease, kidney disease, B12 intake, myeloproliferative n...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can mild back pain be due to cyst in kidney?
Hi doctor, Last year when I had tested for routine medical they found a small stone in kidney. I took Cystone for a mon ...Read more »
Why am I having low sex drive with erectile dysfunction?
Hi doctor, I am 37 years old male and for the last few months my sex drive is getting lower and currently, it is at its ...Read more »
What Are Varicose Veins?
Do you have large and ugly looking veins in your legs? These can be treated without surgery by using Laser, and you can ...Read more »
 
 

Also Read Answers From